# SDR DXTA2022090769850

- Difficulty date: September 7, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N829QS
- Make and model: Cessna 120
- Aircraft serial: 7000072
- Aircraft time: 246 hours, 142 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: RECEIVED CABIN DOOR OPEN MESSAGE AFTER LANDING. RAN CHECKLIST MULTIPLE TIMES MESSAGE WOULD NOT CLEAR.  AMBER LIGHT ON MAIN CABIN DOOR REMAINED ON .
